# SDR DHL9672171C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 10545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN FLOORBEAM HAS CORROSION AT STA 1070 LBL 50 ON UPPER AFT FLANGE IN BAGGAGE COMP.  CUT OUT FLANGE APPROX 24, INSTALLED REPAIR AT STA 1070 UPPER CAP FROM LBL 24 TO LBL 50 PER SRM 53-10-8, SIZE 26 BY 3.
